# SDR 96ZZZX799

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317CEA6
- Condition: Excess Wear
- Location: Engine
- Part time: 1,044 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER EXCESS WEAR.  THE NORMAL LIFE OF THIS CYLINDER IS AT 1,500 HOURS TBO.  THIS CYLINDER LASTED 1,043 HOURS.  PREMATURE WEAR FAILURE SEEMS TO BE AN UNFORTUNATE TREND FOR CERMICHROME CYLINDERS.  SUBMITTER RECOMMENDS NORMAL OPERATIONS WATCHING ENGINE PARAMETERS AND FREQUENT OIL CHANGE INTERVALS.
